# SDR UHLA2015010100867

- Difficulty date: January 1, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 14,079 hours, 10,593 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING POWER, RECEIVED AN EMERGENCY LIGHT BATTERY FAULT ON THE EICAS WITH THE EMERGENCY LIGHTS.  CYCLED ACFT POWER, IAW AMM 24-42-02.  OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-50-01, OPS CHECKED GOOD.
